# SDR SWIA202265811

- Difficulty date: February 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OUTBD FLAP OUTBD HINGE BOX FWD SUPPORT FITTING HAS CORRODED HARDWARE.    (C CHECK RO 5/23/22)     REMOVED AND REPLACED DAMAGED HARDWARE WITH NEW. REF. CRJ 900 AMM 57-54-02-400-808-A01. NO LEAKS/DEFECTS NOTED. / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
